# SDR QXEA200601208

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,809 hours, 12,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2310, FLAP POWER CAUTION LIGHT ILLUMINATED WHEN SELECTING FLAPS FOR LANDING.  FOLLOWED EMERGENCY CHECKLIST.  RESET CB.  CAUTION LIGHT CLEARED.  INFO ONLY.  NO MAINTENANCE REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
